Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Apr 3, 2021, 2:21 PM PDT. It took effect at Apr 4, 2021, 2:00 PM PDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2021, 2:21 PM PDT (21:21 UTC)
- In effect from
- Apr 4, 2021, 2:00 PM PDT
- Expired
- Apr 6, 2021, 11:00 PM PDT
- In force
- 57 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
463 WHUS76 KMFR 032121 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 221 PM PDT Sat Apr 3 2021 PZZ350-370-041030- /O.NEW.KMFR.SC.Y.0044.210404T2100Z-210405T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 221 PM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 11 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and choppy seas of 6 to 8 ft at 7 seconds expected. * WHERE...All areas. * WHEN...From 2 PM Sunday to 11 AM PDT Monday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ356-376-041030- /O.NEW.KMFR.SC.Y.0044.210404T2100Z-210406T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 221 PM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 11 PM PDT MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and choppy seas of 7 to 9 ft at 7 seconds expected. * WHERE...All areas through Monday morning. Then, mainly beyond 2 NM from shore and south of Port Orford Monday afternoon and evening, except also closer in near the Capes. * WHEN...From 2 PM Sunday to 11 PM PDT Monday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
7 follow-up statements
461 WHUS76 KMFR 040929 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 229 AM PDT Sun Apr 4 2021 PZZ376-042230- /O.NEW.KMFR.SE.W.0027.210404T2100Z-210406T1200Z/ /O.EXT.KMFR.SC.Y.0044.210404T2100Z-210406T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 229 AM PDT Sun Apr 4 2021 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and wind wave dominated hazardous seas 9 to 12 ft expected, north winds 20 to 30 kt with gusts up to 35 kt. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 9 ft at 11 seconds expected. * WHERE...For the Hazardous Seas Warning, south of Port Orford.All other areas for the Small Craft Advisory. * WHEN...From 2 PM this afternoon to 5 AM PDT Tuesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-356-370-042230- /O.EXT.KMFR.SC.Y.0044.210404T2100Z-210406T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 229 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with occasional gusts up to 30 kt and choppy seas of 7 to 9 ft at 7 seconds expected. * WHERE...All areas. * WHEN...From 2 PM this afternoon to 5 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
564 WHUS76 KMFR 042140 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 240 PM PDT Sun Apr 4 2021 PZZ376-051400- /O.CAN.KMFR.SE.W.0027.000000T0000Z-210406T1200Z/ /O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ /O.NEW.KMFR.SE.W.0028.210405T1200Z-210406T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 240 PM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning very steep, hazardous, wind driven, northerly seas 10 to 13 ft expected and northerly winds 20 to 30 kt with gusts 30 to 40 kt. For the Small Craft Advisory area, north winds 20 to 30 kt with gusts up to 40 kt and steep, wind driven, northerly seas 7 to as high as 10 ft. * WHERE...The Hazardous Seas Warning area is for areas from 5 to 60 NM west of the coast from Gold Beach southward. The Small Craft Advisory covers all areas. * WHEN...For the Hazardous Seas Warning, from 5 AM Monday to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ356-051400- /O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ /O.NEW.KMFR.SE.W.0028.210405T1800Z-210406T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 240 PM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning very steep, hazardous, wind driven northerly seas 10 to 12 ft expected and northerly winds 20 to 30 kt with gusts 30 to 40 kt. For the Small Craft Advisory area, north winds 20 to 30 kt with gusts up to 40 kt and steep, wind driven seas 6 to as high as 10 ft. * WHERE...The Hazardous Seas Warning area is for areas from 5 NM west of the coast from Gold Beach southward. The Small Craft Advisory covers all areas. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-051400- /O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 240 PM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts 25 to 35 kt and steep, wind driven, northerly seas 6 to 9 ft. * WHERE...All areas until about 5 AM PDT Tuesday, then decreasing to mainly areas in the vicinity of Cape Blanco southward. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ BTL Visit us at https://www.weather.gov/Medford
750 WHUS76 KMFR 050310 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 810 PM PDT Sun Apr 4 2021 PZZ376-051615- /O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ /O.EXT.KMFR.SE.W.0028.210405T0600Z-210406T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 810 PM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT TUESDAY... * WHAT...North to northeast winds 20 to 30 kt with steep to very steep and hazardous seas 9 to 11 ft at 10 seconds expected. Winds ease Tuesday morning to 20 to 25 kt, but seas will remain steep at 7 to 9 ft. * WHERE...Warning level seas are expected from Gold Beach southward, with conditions hazardous to small craft expected for all other areas. * WHEN...For the Hazardous Seas Warning, from 11 PM this evening to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ356-051615- /O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ /O.CON.KMFR.SE.W.0028.210405T1800Z-210406T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 810 PM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY... * WHAT...North to northeast winds 20 to 30 kt with steep to very steep and hazardous seas of 7 to 10 ft at 10 seconds expected. Winds ease Tuesday morning to 20 to 25 kt, but seas remain steep at 6 to 8 ft. * WHERE...Warning level seas are expected from Gold Beach southward and beyond 5 nm from shore. Conditions hazardous to small craft are expected for all other areas. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-051615- /O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 810 PM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt and steep seas 7 to 8 ft at 10 seconds. * WHERE...All areas through Tuesday morning. Then areas south of Reedsport and beyond 10 nm from shore will experience conditions hazardous to small craft. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
959 WHUS76 KMFR 050929 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 229 AM PDT Mon Apr 5 2021 PZZ376-052230- /O.CON.KMFR.SE.W.0028.000000T0000Z-210406T1200Z/ /O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 229 AM PDT Mon Apr 5 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...North to northeast winds 20 to 30 kt with steep to very steep and hazardous seas 9 to 11 ft at 10 seconds expected. Winds ease Tuesday morning to 20 to 25 kt, but seas will remain steep at 7 to 9 ft. * WHERE...Warning level seas are expected from Gold Beach southward, with conditions hazardous to small craft expected for all other areas. * WHEN...For the Hazardous Seas Warning, until 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ356-052230- /O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ /O.CON.KMFR.SE.W.0028.210405T1800Z-210406T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 229 AM PDT Mon Apr 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... * WHAT...North to northeast winds 20 to 30 kt with steep to very steep and hazardous seas of 7 to 10 ft at 10 seconds expected. Winds ease Tuesday morning to 20 to 25 kt, but seas remain steep at 6 to 8 ft. * WHERE...Warning level seas are expected from Gold Beach southward and beyond 5 nm from shore. Conditions hazardous to small craft are expected for all other areas. * WHEN...For the Hazardous Seas Warning, from 11 AM this morning to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-052230- /O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 229 AM PDT Mon Apr 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt and steep seas 7 to 8 ft at 10 seconds. * WHERE...All areas through Tuesday morning. Then areas south of Reedsport and beyond 10 nm from shore will experience conditions hazardous to small craft. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
828 WHUS76 KMFR 052103 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 203 PM PDT Mon Apr 5 2021 PZZ356-376-061400- /O.CON.KMFR.SE.W.0028.000000T0000Z-210406T1200Z/ /O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 203 PM PDT Mon Apr 5 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...North to northeast winds 20 to 30 kt with gusts 30 to as high as 40 kt. Steep, wind driven, northerly seas 6 to as high as 10 feet in the advisory area, and very steep 10 to 12 feet seas in the warning area. Tuesday morning winds are expected to diminish to 15 to 25 kt and seas are expected to subside to a steep 6 to 9 feet. * WHERE...Warning level seas are expected beyond 5 NM from shore from Sisters Rock and Gold Beach southward. Conditions hazardous to small craft are expected for all other areas through early Tuesday morning. Most areas within 5 NM of shore are then expected to improve, except in the vicinity of Gold Beach, where advisory level conditions are likely to continue a bit longer. * WHEN...For the Hazardous Seas Warning, from 11 AM this morning to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-061400- /O.CON.KMFR.SC.Y.0044.000000T0000Z-210407T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 203 PM PDT Mon Apr 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt and steep, northerly seas 6 to 9 ft at a dominant period of 10 seconds or less. * WHERE...All areas through early Tuesday morning. Advisory level conditions are then expected over the southwestern half of the area, gradually subsiding from northeast to southwest through early Wednesday morning. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
212 WHUS76 KMFR 060907 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 207 AM PDT Tue Apr 6 2021 PZZ356-062215- /O.CAN.KMFR.SE.W.0028.000000T0000Z-210406T1200Z/ /O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T0900Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 207 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt. Steep, wind driven, northerly seas 6 to 8 feet. Winds and seas will gradually subside late this evening into tonight. * WHERE...Conditions hazardous to small craft are expected for areas beyond 5 NM of shore and within 5 nm of shore in the vicinity of Gold Beach. * WHEN...Until 2 AM PDT Wednesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ376-062215- /O.EXT.KMFR.SE.W.0028.000000T0000Z-210406T1500Z/ /O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T0900Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 207 AM PDT Tue Apr 6 2021 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WHAT...North winds 20 to 30 kt with steep to very steep, wind- driven seas of 7 to 10 ft through early this morning. In the mid morning, winds are expected to diminish to 20 to 25 kt and seas are expected to subside to a steep 6 to 9 feet. Winds and seas will gradually diminish late this evening and tonight. * WHERE...Warning level seas are expected beyond 15 NM from shore south of Cape Sebastian are expected through early this morning, with conditions hazardous to small craft elsewhere. Then, conditions hazardous to small craft will affect all areas from mid morning through tonight. * WHEN...For the Hazardous Seas Warning, until 8 AM PDT this morning. For the Small Craft Advisory, until 2 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-062215- /O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T0900Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 207 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt and steep, northerly seas 6 to 7 ft at a dominant period of 8 to 9 seconds or less. * WHERE...Conditions hazardous to small craft will affect areas south of Bandon beyond 5 nm for shore through this morning. Then this afternoon into tonight, conditions hazardous to small craft will affect areas beyond 8 nm from shore for areas from around 5 nm north of Cape Blanco southward. * WHEN...Until 2 AM PDT Wednesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
341 WHUS76 KMFR 062211 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 311 PM PDT Tue Apr 6 2021 PZZ350-370-062315- /O.CAN.KMFR.SC.Y.0044.000000T0000Z-210407T0900Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 311 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... 4 to 6 foot northerly seas at a dominant period of 8 to 10 seconds are expected this afternoon and evening, which is below advisory levels. Therefore, the Small Craft Advisory has been cancelled for areas north of Cape Blanco. $$ PZZ356-376-070600- /O.EXT.KMFR.SC.Y.0044.000000T0000Z-210407T0600Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 311 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 15 to 25 kt. Steep, wind driven, northerly seas 6 to 8 feet. Winds and seas will gradually subside late this evening into tonight. * WHERE...Conditions hazardous to small craft are expected for areas beyond 5 NM of shore and within 5 nm of shore in the vicinity of Gold Beach. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ BTL Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 10:47 AM PDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 3, 10:47 AM PDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Medford OR 1047 AM PDT Sat Apr 3 2021 Updated AVIATION Section .DISCUSSION...The latest visible image shows high and mid level clouds moving in from the southwest. Today, we'll see more cloud cover compared to yesterday and we'll see clouds increasing during the course of the day. Despite this, we'll still have some sun breaks. Other than making a few adjustments to the sky cover, no other changes were needed for the forecast for today. && .AVIATION...For the 03/18Z TAF Cycle...Along the coast and just offshore, areas of MVFR with local IFR ceilings are expected to continue for most of the TAF period from Cape Blanco south. There's a chance ceilings could improve briefly to VFR later this afternoon, but any improvement will be short lived with MVFR/IFR ceilings likely moving in again this evening and expanding north of Cape Blanco. Patchy MVFR ceilings could push into the lower Umpqua Valley and perhaps around Roseburg around sunrise Sunday. Elsewhere, VFR will continue through the TAF period. -Spilde && .MARINE...Updated 800 AM PDT Saturday 3 Apr 2021....Winds and seas will be light through tonight. A weak front will move through Sunday into Sunday night. There will be a period of advisory level north winds and choppy seas Sunday into Monday before conditions lower below advisory levels late Monday night into Tuesday. Another front will move onshore Thursday. Seas could become choppy again south of Cape Blanco Tuesday afternoon, but overall, seas should mostly be in the 5-7 foot range through the end of next week. && .PREV DISCUSSION... /Issued Issued by National Weather Service Eureka CA/ DISCUSSION...High and mid-level clouds are streaming into the region this morning ahead of a trough that will swing across the area Sunday night. Expect clouds to continue to increase throughout today as the trough approaches, but otherwise, conditions across the area should be very similar to yesterday. Meanwhile, the thermal trough along the coast should weaken, allowing for a wind reversal south of Cape Blanco. As a result, winds there should shift to the south, and some marine stratus and fog are possible today as the south winds push up to the Cape. Sunday, a moderate to strong upper level trough will drop in form the northwest and swing through the region Sunday night. Despite the strength of the upper level trough, the trajectory of the feature is one that typically results in little or no precipitation. This is especially true in this case, as the large cut-off low to the southwest has essential cut this trough off from sufficient moisture inflow from the Pacific . Models have trended drier over the last several runs, which is well in line with this thinking, so precipitation chances have been confined to the Cascades and Cascade foothills, where upslope and dynamics will be strongest. Despite the lack of precipitation, the cold front is rather strong and will produce breezy southwest winds as it approaches, especially east of the Cascades this afternoon and evening. Elsewhere, north to northwest breezes are expected this afternoon, and with plenty of cold air spilling in behind the front, lows tonight will be much cooler. The trough will exit the region Monday, producing gusty north to northwest winds across the East Side, and much cooler temperatures across the area. Lows Monday night will be even cooler, and fronts and freeze headlines may be necessary. Tuesday and beyond, there is a great deal of uncertainty, as models are struggling to come to a consensus on the overall pattern. It does appear that at least weak ridging will control the region Tuesday and Wednesday, keeping conditions dry and mild. A broader and much more large scale trough may move into the region by the end of the week, but there is a wide range of timing and strength across the ensemble solutions, so confidence is low. However, it does appear that cooler temperatures and wetter conditions are possible by the end of next week. -BPN AVIATION...For the 03/06Z TAF Cycle...A southerly surge is bringing stratus from the south and is approaching the Oregon coast at this time. However, this stratus surge is not expected to reach KOTH, but should move inland late tonight into the coastal ranges with MVFR to IFR ceilings expected. Inland, VFR condition s are expected through the next 24 hours. -Sven MARINE...Updated 200 AM PDT Saturday 2 April 2021...North winds will reduce today, with a southerly surge expected along the near- shore waters south of Cape Blanco today. Conditions will remain relatively calm through tonight, then a front will push through the region Sunday, producing gusty north winds and steep seas into Monday. Conditions will improve Monday night into Tuesday. Seas could become choppy again south of Cape Blanco Tuesday afternoon, but overall, seas should mostly be in the 5-7 foot range through the end of next week. && .MFR WATCHES/WARNINGS/ADVISORIES... OR...None. CA...None. Pacific Coastal Waters...None.
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.